A Caltech Library Service

Integral Representations of Two-Point Functions

Deser, S. and Gilbert, W. and Sudarshan, E. C. G. (1960) Integral Representations of Two-Point Functions. Physical Review, 117 (1). pp. 273-279. ISSN 0031-899X.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


An integral representation for a general matrix element of two field operators between eigenstates labelled by an arbitrary number of momenta is presented. This representation is conveniently parametrized over a set of invariants related to the total momentum and momentum transfer, and explicitly incorporates spectral conditions. Physically interesting dispersion relations for off-forward scattering cannot be obtained from this representation alone.

Item Type:Article
Related URLs:
URLURL TypeDescription
Deser, S.0000-0001-9285-9434
Additional Information:© 1960 American Physical Society. (Received July 15, 1959) Supported in part by Air Force Office of Scientific Research (ARDC). We wish to thank Professor L. Ehrenpreis for an interesting conversation.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20180724-143009146
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88199
Deposited By: George Porter
Deposited On:24 Jul 2018 21:45
Last Modified:03 Oct 2019 20:04

Repository Staff Only: item control page